# SDR 95ZZZX5740

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N748FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0241
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Sense Spring
- Part number: 047339900
- Condition: Broken
- Location: Ap Pitch Servo
- Component: Bendix, KS270A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SPRING, WHEN BROKEN, CAN CAUSE THE SERVO CLUTCH TO STAY ENGAGED INHIBITING EASY MOVEMENT AFTER AUTOPILOT DISCONNECT.  SUBMITTER RECOMMENDED INSPECTION OF SERVO 'PLAY' DURING ELEVATOR SERVO INSPECTION OF PHASE CARD INSPECTION PROGRAM. SERVO MUST BE REMOVED FROM MOUNT.
